Access count of this item: 55

Files in This Item:
File Description SizeFormat 
0258-10.pdf415.9 kBAdobe PDFView/Open
Title: コルモゴロフ,ペトロフスキー,ピスクノフ型の非線型拡散方程式 (非線形問題の解析 : Analysis of Nonlinear Problems, RIMS, 1974)
Authors: 亀高, 惟倫  KAKEN_name
Author's alias: KAMETAKA, YOSHINORI
Issue Date: Dec-1975
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 258
Start page: 113
End page: 121
URI: http://hdl.handle.net/2433/105780
Appears in Collections:Analysis of Nonlinear Problems

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.